advertisement
Question
Posted by: Anon24 | 2007/04/23

Worried

I am on the two month injection & went for my last injection 8-Mar-07, on that day my blood pressure was a bit high and I started bleeding - my worry now is that I spotted for one day and my breast feels tender and sore, could I be pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy would be unlikely. Irregular bleeding is a side effect of the injectable.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon24 | 2007/05/02

Me again started bleeding again, is this normal and what can this possible be?

Reply to Anon24

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement